# SDR SWIA200616112

- Difficulty date: January 13, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 101 hours, 71 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT AILERON POSITION INDICATES 2 DEGREES UP ON EICAS WHEN AILERON IS IN NEUTRAL.  ADJUSTED POSITION TRANSMITTER IAW CRJ 700MM 27-15-15-820-801-A0.
